MAUDE Adverse Event Report: ZEST ANCHORS, LLC IMPLANT, ENDOSSEOUS; ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC IMPLANT, ENDOSSEOUS; ENDOSSEOUS DENTAL IMPLANT
Model Number 07450-S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed to integrate; non-integration.
 
Additional Manufacturer Narrative
N/a.

Brand Name
IMPLANT, ENDOSSEOUS
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave, east
carlsbad CA 92010
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave, east
carlsbad
Manufacturer Contact
amie toor
2875 loker ave, east
carlsbad, CA 92010
MDR Report Key50047730
Report Number2023950-2026-00065
Device Sequence Number10636332
Product Code DZE
UDI-Device Identifier00840481101489
UDI-Public00840481101489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number07450-S
Device Catalogue NumberN/A
Device Lot NumberL1PN5
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown